# SDR HALA2019121607328

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 26,463 hours, 4,112 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Unsecure
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, LEFT MAIN LANDING GEAR UPPER CARDAN FITTING OUTBOARD BUSHING ASSEMBLY FOUND ROTATING. MACHINE OUT THE LUG BORE CONCENTRICALLY TO REMOVE ALL CORROSION AND DAMAGE. MANUFACTURE A REPAIR BUSHING AND INSTALL. REPAIRED PER ER/A 581880-14. LP 1405028
